Dose 3

It’s that time again…

I just completed my 3rd dose about an hour ago. So far no real side effects yet. My belly hurts where I injected…it feels like a bruise, or a bee sting peerhaps..though I’ve never been stung by a bee, so I guess I can’t really use that description, can I?

Anywho…I spoke a bit too soon when I said no side effects…the headache is starting already. That’s pretty quick compared to the last two times…it could be a coincidence of course. I may just have a normal headache.

Scratch that…it’s starting. That’s pretty quick. After my first dose it took about 4 hours for the side effects to hit. Last week it took 2 hours or so, with full-blown side effects being about 3-4 hours post-dose…today it’s starting just over an hour later. The headache is definitely here. The nausea will be next, if this is like the last two. Then the joint aches and the and general misery.

I’m going to go take a couple of aspirin and see if that helps…

If you are interested in my pics from this dose, check out my twitter feed @linampn

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s